# SDR TRAX200801079

- Difficulty date: August 31, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 12,151 hours, 10,615 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Stuck
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WILL NOT OPEN.  HANDLE STRAP STUCK IN LOCKED POSITION.  FREED STRAP AND DOOR OPENED NORMALLY.  NO DEFECTS NOTED AT THIS TIME.
